# SDR P5CA0401036

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,391 hours, 18,447 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Card
- Condition: Loose
- Location: Aileron Control
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

OB AILERONS LOCKED OUT, CYCLED FLAPS TWICE AND RESET C/B.  NO HELP.   RESEATED A1 CARD IN FLAP CONTROL CK AND VISUAL, OPS NORMAL IAW MM 27-10-00.
